I am 42 years olld, I had a chronic problem of urticaria that became so severe in the last year necessiting prednisolone injection and double antihistaminic agent and antianxiety agent and in spite of all this I had still complaining especialy at night fro a wheels in all my body especially trunk associated with dysphagia that not experienced before
In the past only one tablet of nonsedative antihistaminic releave the symtoms (symptoms) completly
doctor do for me some blood test and I foun antithyriod peroxidae elevated and antinuclear antibody positive with titre 1:80
What this mean
Can any one help me to find the cause
I tried to stop eating anything and still I complaining
This will make me crizy
can any one help me
Presence of ANA above 1:80 is considered usually positive and is suggestive of any autoimmune disorder. The ANA trial by itself is not specific for any disease. Correlation with symptoms and clinical presentation together can help in coming to a conclusion.
Common autoimmune diseases are rheumatoid arthritis, systemic lupus erythematosus, etc. As, you were positive for antithyroid antibodies, there is a possibility of autoimmune thyroiditis. Hope this helps. Best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.